CBS isn’t planning on letting the coronavirus pandemic interrupt its fall schedule.
The network announced it plans to move forward with a schedule of new and returning series in the fall. CBS is working with various studios and unions in hope to come up with a plan that would have shows back in production this summer in order to premiere sometime in the fall. If these plans don’t work out, the network does have a plan B , using specials and acquired programming to fill where needed.
Among the shows planned for a fall debut is Queen Latifah’s “The Equalizer” planned for Sundays at 8pm EST. Leading into NCIS: Los Angeles. Having “60 Minutes” as a lead-in will be beneficial to “The Equalizer” but if Sunday football returns, the show won’t start exactly at 8pm so set your DVR’s accordingly.
CBS will keep it’s Monday, Tuesday, Friday and Saturday schedule the same as last season.
The network also plans on airing Super Bowl LV on February 7, 2021.
Below is the planned CBS fall schedule:
8:00-8:30 PM THE NEIGHBORHOOD
8:30-9:00 PM BOB ♥ ABISHOLA
9:00-10:00 PM ALL RISE
10:00-11:00 PM BULL
8:00-9:00 PM NCIS
9:00-10:00 PM FBI
10:00-11:00 PM FBI: MOST WANTED
8:00-9:00 PM SURVIVOR
9:00-10:00 PM THE AMAZING RACE (New Time Period)
10:00-11:00 PM SEAL TEAM (New Time Period)
8:00-8:30 PM YOUNG SHELDON
8:30-9:00 PM B POSITIVE (New Series)
9:00-9:30 PM MOM
9:30-10:00 PM THE UNICORN (New Time Period)
10:00-11:00 PM EVIL
8:00-9:00 PM MACGYVER
9:00-10:00 PM MAGNUM P.I.
10:00-11:00 PM BLUE BLOODS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE EQUALIZER (New Series)
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM NCIS: NEW ORLEANS
For more about the CBS fall schedule and new series descriptions click here